MathSciNet Relay Station
MathSciNet bibliographic data
MR722761 11T21 (05A10 11A07 11B65)
Hudson, Richard H.; Williams, Kenneth S. Binomial coefficients and Jacobi sums. Trans. Amer. Math. Soc. 281 (1984), no. 2, 431–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement